# SDR IPXA2025092911698

- Difficulty date: September 15, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 143DF HAS TWO INSERTS PULLED THROUGH. 33-051 JOB COMPLETE.  AUDIT COMPLETE.
